Space/Time convergence analysis of a class of conservative schemes for linear wave equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2017

Space/Time convergence analysis of a class of conservative schemes for linear wave equations

Abstract

This paper concerns the space/time convergence analysis of conservative two-steps time discretizations for linear wave equations. Explicit and implicit, second and fourth order schemes are considered, while the space discretization is given and satisfies minimal hypotheses. The convergence analysis is done using energy techniques and holds if the time step is upper-bounded by a quantity depending on space discretization parameters. In addition to showing the convergence for recently introduced fourth order schemes, the novelty of this work consists in the independency of the convergence estimates with respect to the difference between the time step and its greatest admissible value.
Ce travail concerne l'analyse de convergence espace/temps de schémas en temps à deux pas pour les équations d'onde linéaires. Sont considérés des schémas explicites et implicites, d'ordre deux et quatre, tandis que la discrétisation spatiale est donnée et satisfait des hypothèses minimales. L'analyse de convergence est faite par techniques d'énergie et est valide si le pas de temps est borné par une quantité dépendant des paramètres de discrétisation spatiale. En plus de montrer la convergence pour des schémas d'ordre quatre récemments introduits, la nouveauté de ce travail réside dans le fait que les estimations ne dépendent pas de la différence entre le pas de temps et sa plus grande valeur admissible.
Fichier principal
Vignette du fichier
Analyse.pdf (340.02 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01421882 , version 1 (23-12-2016)

Identifiers

Cite

Juliette Chabassier, Sebastien Imperiale. Space/Time convergence analysis of a class of conservative schemes for linear wave equations. Comptes Rendus. Mathématique, 2017, 355 (3), pp.282-289. ⟨10.1016/j.crma.2016.12.009⟩. ⟨hal-01421882⟩
348 View
258 Download

Altmetric

Share

Gmail Facebook X LinkedIn More